# SDR NOCA0895

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7715AS15
- Condition: Failed
- Location: Seat 34&47abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS INOP BY SEATS 34ABC AND 47ABC.  REPLACED FUSE ON AFT RT EMERGENCY BATTERY PACK.  OPS CHECK OK. (X)
